# SDR SWIA201438395

- Difficulty date: June 17, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 26,202 hours, 15,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOODLIGHT HAS A BULB RECEPTACLE BROKEN.  R & R THE FLOODLIGHT ASSEMBLY IAW AMM.
